Completeness of coherent state subsystems for nilpotent Lie groups

Jordy Timo van Velthoven*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

24 Downloads (Pure)

Abstract

Let G be a nilpotent Lie group and let π be a coherent state representation of G. The interplay between the cyclicity of the restriction πjΓ to a lattice ≤ G and the completeness of subsystems of coherent states based on a homogeneous G-space is considered. In particular, it is shown that necessary density conditions for Perelomov's completeness problem can be obtained via density conditions for the cyclicity of πjΓ.

Original languageEnglish
Pages (from-to)799-808
Number of pages10
JournalComptes Rendus Mathematique
Volume360
DOIs
Publication statusPublished - 2022

Fingerprint

Dive into the research topics of 'Completeness of coherent state subsystems for nilpotent Lie groups'. Together they form a unique fingerprint.

Cite this